# SDR CHQA20121219007

- Difficulty date: December 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 27,437 hours, 23,500 cycles
- Engine: Rroyce AE3007A13
- Engine time: 19,159 hours, 19,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE COCKPIT AILERON QUADRANT SUPPORT WAS FOUND TO BE CORRODED AT FRAME 12 AND STRINGER 21R.  THE COCKPIT AILERON QUADRANT SUPPORT WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
